# SDR HEEA087355

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Cover
- Part number: 407070007101
- Condition: Cracked
- Location: M/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR CONTROL COVER CRACKED.
